Free Access
Issue
ESAIM: PS
Volume 12, April 2008
Page(s) 12 - 29
DOI https://doi.org/10.1051/ps:2007032
Published online 13 November 2007
  1. S. Aida, Uniform positivity improving property, Sobolev inequalities and spectral gaps. J. Funct. Anal. 158 (1998) 152–185. [CrossRef] [MathSciNet]
  2. D. Bakry, L'hypercontractivité et son utilisation en théorie des semigroupes. In Lectures on Probability theory. École d'été de Probabilités de St-Flour 1992, Lect. Notes Math. 1581 (1994) 1–114.
  3. F. Barthe, P. Cattiaux and C. Roberto, Concentration for independent random variables with heavy tails. AMRX 2005 (2005) 39–60.
  4. F. Barthe, P. Cattiaux and C. Roberto, Interpolated inequalities between exponential and Gaussian, Orlicz hypercontractivity and isoperimetry. Rev. Mat. Iber. 22 (2006) 993–1067.
  5. F. Barthe, P. Cattiaux and C. Roberto, Isoperimetry between exponential and Gaussian. EJP 12 (2007) 1212–1237.
  6. W. Bryc and A. Dembo, Large deviations for quadratic functionals of gaussian processes. J. Theoret. Prob. 10 (1997) 307–332. [CrossRef] [MathSciNet]
  7. P. Cattiaux, I. Gentil and G. Guillin, Weak logarithmic-Sobolev inequalities and entropic convergence. Prob. Theory Related Fields 139 (2007) 563–603. [CrossRef]
  8. E.B. Davies, Heat kernels and spectral theory. Cambridge University Press (1989).
  9. J.D. Deuschel and D.W. Stroock, Large Deviations. Academic Press, London, Pure Appl. Math. 137 (1989).
  10. H. Djellout, A. Guillin and L. Wu, Transportation cost information inequalities for random dynamical systems and diffusions. Ann. Prob. 334 (2002) 1025–1028.
  11. P. Doukhan, Mixing, Properties and Examples. Springer-Verlag, Lect. Notes Statist. 85 (1994).
  12. B. Franchi, Weighted Sobolev-Poincaré inequalities and pointwise estimates for a class of degenerate elliptic equations. T.A.M.S. 327 (1991) 125–158. [CrossRef]
  13. F.Z. Gong and F.Y. Wang, Functional inequalities for uniformly integrable semigroups and applications to essential spectrums. Forum Math. 14 (2002) 293–313. [CrossRef] [MathSciNet]
  14. C. Léonard, Convex conjugates of integral functionals. Acta Math. Hungar. 93 (2001) 253–280. [CrossRef] [MathSciNet]
  15. C. Léonard, Minimizers of energy functionals. Acta Math. Hungar. 93 (2001) 281–325. [CrossRef] [MathSciNet]
  16. P. Lezaud, Chernoff and Berry-Eessen inequalities for Markov processes. ESAIM Probab. Statist. 5 (2001) 183–201. [CrossRef] [EDP Sciences] [MathSciNet]
  17. G. Lu, Weighted Poincaré and Sobolev inequalities for vector fields satisfying Hörmander's condition and applications. Rev. Mat. Iber. 8 (1992) 367–439.
  18. E. Rio, Théorie asymptotique des processus aléatoires faiblement dépendants. Springer-Verlag, Math. Appl. 31 (2000).
  19. R.T. Rockafellar, Integrals which are convex functionals. Pacific J. Math. 24 (1968) 525–539.
  20. R.T. Rockafellar, Integrals which are convex functionals II. Pacific J. Math. 39 (1971) 439–469. [MathSciNet]
  21. M. Röckner and F.Y. Wang, Weak Poincaré inequalities and L2-convergence rates of Markov semigroups. J. Funct. Anal. 185 (2001) 564–603. [CrossRef] [MathSciNet]
  22. G. Royer, Une initiation aux inégalités de Sobolev logarithmiques. S.M.F., Paris (1999).
  23. F.Y. Wang, Functional inequalities for empty essential spectrum. J. Funct. Anal. 170 (2000) 219–245. [CrossRef] [MathSciNet]
  24. L. Wu, A deviation inequality for non-reversible Markov process. Ann. Inst. Henri Poincaré. Prob. Stat. 36 (2000) 435–445. [CrossRef] [EDP Sciences]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.